Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Dynamics of a piecewise linear system subjected to a saturation constraint
Author: Ji, Jin-Chen
Citation: Journal of Sound and Vibration, 2004; 271 (3-5):905-920
Publisher: Academic Press - Elsevier
Issue Date: 2004
ISSN: 0022-460X
School/Discipline: School of Mechanical Engineering
Abstract: The dynamics of a periodically forced single-degree-of-freedom linear system with a proportional feedback control subjected to a saturation constraint is investigated in detail. Emphasis is placed on the determination of a double-entering saturation region per cycle periodic motion. Symmetric period-one solutions are derived analytically and their stability characteristics are determined. Other kinds of solutions such as asymmetric, subharmonic and chaotic solutions as well as multiple-crossing saturation region per cycle periodic solutions, found through numerical simulations, are also presented.
RMID: 0020040262
DOI: 10.1016/S0022-460X(03)00759-4
Description (link):
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.